# SDR SWIA201024508

- Difficulty date: July 3, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 16,694 hours, 14,328 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BTL LO CAUTION MESSAGE AT CRUISE.  (FLT 6238)  CLEANED AND RE-SECURED BOTTLE CONNECTORS.
